Top answers from doctors based on your search:
Disclaimer

Erythromycin allergy

A 42-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
The usual culprits: The causes of allergy are many but the symptoms are predictable & limited. Hives, swelling of hands, feet, eyelids & lips called angioedema, breathing ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Sensitivity: We do not know why a specific substance, drug or product will cause an allergic reaction in a given person. It is obviously a sensitivity of their im ... Read More
1
1 comment
1
1 thank
A 40-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Excellent choices: But it depends on the bacteria being treated. For streptococcal tonsillitis penicillin & Amoxicillin are excellent choices. Your physician will make t ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Erytab allergy: Erytab (erythromycin) is a macrolide antibiotic that is used in the treatment of bacterial infections. Medication allergic reactions can include diff ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Emycin allergy: Emycin (erythromycin) is a macrolide antibiotic that is used in the treatment of bacterial infections. Medication allergic reactions can include diff ... Read More
A 40-year-old member asked:
Dr. Steven Colby
Specializes in Infectious Disease
No problem: No problem - unrelated drugs.
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
EES allergy: Erythromycin ethyl succinate (EES) is an antibiotic medication. For adverse effects including allergic reactions see: https://www.drugs.com/cdi/eryth ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
EryPed allergy: EryPed (erythromycin ethyl succinate) is an antibiotic medication. An allergy occurs when your body’s immune system creates antibodies to a foreign su ... Read More
A 35-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
BacterialConjunctivi: He may have Bacterial Conjunctivitis and needs to be examined to confirm that and if he needs Antibiotic Drops or ointment.We can not call in prescrip ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
PCE allergy: Erythromycin PCE is an antibiotic medication. An allergy occurs when your body’s immune system creates antibodies to PCE (a foreign substance causing ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month